| Catalog Number |
115-469 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "rupture".Device was explanted and replaced.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Lab analysis: based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed a broken assessed as an unidentified (tear) opening and missing shell observed assessed as inconclusive as per the investigation procedure, creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description